# SDR MASA200700868

- Difficulty date: December 11, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 25,921 hours, 20,824 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7390 ROA - FLOOR EMERGENCY EXIT LIGHTS INOP ROW 1.  RESECURED CONNECTOR, OPS CHECKED GOOD.
